Psych Central

Go Back   Forums at Psych Central > >


Reply
 
Thread Tools Display Modes
Old 12-05-2017, 02:34 AM   #1
kkfk
Member
kkfk has no updates.
 
Member Since: Dec 2007
Location: Oregon
Posts: 34
My Mood: My Unique Problem

Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
10 yr Member
1 hugs
given
Default My Unique Problem

I just inserted a Monostat 1 Day treatment, OTC - (over the counter), and now I am having a terrible burning sensation; Internally/vaginally.
Is this normal?
Has this happened to anyone else?

I'm worried about this?

Please help!

kkfk is offline   Reply With Quote
Old 12-05-2017, 02:39 AM   #2
kkfk
Member
kkfk has no updates.
 
Member Since: Dec 2007
Location: Oregon
Posts: 34
My Mood: My Unique Problem

Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
10 yr Member
1 hugs
given
Default Re: My Unique Problem

Okay....I just answered my own question.

My issue is a "common" side effect.

Common side effects of Monistat Vaginal Cream include burning, stinging, swelling, irritation, redness, pimple-like bumps, tenderness, itching, pain, or flaking of the treated skin; headache, burning/itching/pain in the vagina or urinary opening; or lower abdominal cramps.
kkfk is offline   Reply With Quote
Old 12-05-2017, 07:04 AM   #3
Anonymous50025
Guest
Anonymous50025 has no updates. Edit
 
Posts: n/a
Mentioned: Post(s)
Tagged: Thread(s)
Default Re: My Unique Problem

Quote:
Originally Posted by kkfk View Post
Okay....I just answered my own question.

My issue is a "common" side effect.

Common side effects of Monistat Vaginal Cream include burning, stinging, swelling, irritation, redness, pimple-like bumps, tenderness, itching, pain, or flaking of the treated skin; headache, burning/itching/pain in the vagina or urinary opening; or lower abdominal cramps.
I have loved, cared for, and empathized with many vaginas. I know how they work and function, better than some women, and have secondary, descriptive, information about feelings of this or that.

But I thank Osiris that I do not have a vagina. They require so much upkeep and some are so secretive!

I am so sorry that you are suffering after your attempt to heal. That doesn’t seem right.
  Reply With Quote
Old 12-05-2017, 08:11 AM   #4
winter loneliness
Grand Member
 
winter loneliness's Avatar
winter loneliness contemplative
 
Member Since: Aug 2017
Location: barren wasteland
Posts: 968
Mentioned: 1 Post(s)
Tagged: 0 Thread(s)
235 hugs
given
Default Re: My Unique Problem

Yes. It definitely causes a burning sensation. But it works. The 1 day option is much stronger medicine, than the 3 day or 7 day. So I would try a more prolonged, but less strong dosage.
__________________
"I get knocked down, but I get up again..."

Bipolar 1
winter loneliness is online now   Reply With Quote
Old 12-05-2017, 09:25 AM   #5
Anonymous50909
Guest
Anonymous50909 has no updates. Edit
 
Posts: n/a
Mentioned: Post(s)
Tagged: Thread(s)
Default Re: My Unique Problem

I hate monistat. Burns like a mother. I use canestin (sp?) And it does the job without the burn.
  Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 09:38 PM.


Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.



 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider. .
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines